violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

Brown discharge and stacking pills

Hi all!!

I'm going on a vacation with my boyfriend this weekend and would like to stack my pills for the first time. I'm on Lutera and should be starting my period on Saturday. I just, however, noticed brown discharge and am pretty concerned. I've had this once or twice before my period but I'm thinking that stacking this month might not work effectively if there's already some kind of bleeding going on. Is there reason to be concerned that there's something medically wrong? And how would this affect stacking?

Also, just to be sure, if I do choose to stack, I just skip the placebo pills and start with the new pack immediately? And this shouldn't compromise effectiveness at all?

Thanks SO much!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments